Algebra, Logic and Topology

 

Latest News
The web page of CMUC moved to http://cmuc.mat.uc.pt

 
   

Members

Seminars

Events

Publications

 
 

details

Author(s)
Ana Paula Escada; Jorge Almeida;

Title
The globals of some pseudovarieties of DA

Abstract
Let R be the pseudovariety of all finite monoids whose principal right ideals have a unique generator, let \pv L be its dual, and let J=R \cap L. Using the word problem for free pro-J monoids, it is shown that the bilateral semidirect product Sl**J is local, where Sl denotes the pseudovariety of all finite semilattices. The global of the pseudovariety R\lor L is also computed and it is shown that this join is not local.

Journal
International Journal of Algebra and Computation

Volume
14

Year
2004

Issue
5-6

Page(s)
525-549

 
     
 

CMUC
Apartado 3008,
3001 - 454 Coimbra, Portugal
T:+351 239 791 150
F:+351 239 793 069
cmuc@mat.uc.pt
-
developed by Flor de Utopia